# SDR CA150128006

- Difficulty date: January 27, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356024310
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) WE COMPLETED THE PREFLIGHT AND DEPARTED AS SCHEDULED. EVERYTHING WAS NORMAL, UNTIL AROUND 1530Z, ABOUT 10-15 MILES AWAY FROM CALLS (A FIX ON THE ILS 11L IN TUS), WE GOT THE RED L 14TH DUCT, CAS MESSAGE, AND THE OVERHEAD RED 14TH STAGE DUCT FAIL LIGHT. WE WERE IN VFR CONDITIONS, DESCENDING TO 8,000 FEET. WE FOLLOWED THE BOMBARDIER QRH CHECKLIST AND SINCE THE CAS MESSAGE STILL PERSISTED AFTER RETARDING THE LEFT THRUST LEVER, WE ACCOMPLISHED THE IN-FLIGHT ENGINE SHUTDOWN CHECKLIST. WE WERE TALKING TO THE TOWER AT THE TIME, AND WE DECLARED AN EMERGENCY. WE WERE CLEARED TO LAND ON 11L. AT THE COMPLETION OF THE APPROPRIATE CHECKLISTS, AND BRIEFINGS, WE LANDED UNEVENTFULLY. TAXIING TO THE BOMBARDIER MAINTENANCE FACILITY, WE REQUESTED A FIRE TRUCK TO FOLLOW US, AS A PRECAUTION. WE ASKED THE TOWER IF THEY WANTED A STATEMENT OR REPORT FROM US, AND THEY REPLIED, NO THE EMERGENCY TRUCK THAT WAS FOLLOWING US WILL TERMINATE THE EMERGENCY. WE PARKED AT THE BOMBARDIER MAINTENANCE RAMP, AND SHUTDOWN. AT THE REQUEST OF OUR MAINTENANCE, WE LEFT THE APU RUNNING AND TURNED THE AIRPLANE OVER TO THEM.
